MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE

SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE
Model Number 60P055
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during use, the customer found it difficult to insert the product into the patient.The customer also noticed that the patient had trouble discharging sputum.The customer checked the device and found a protrusion in it.The device was exchanged to resolve the issue with no patient injury.No patient injury.
 
Additional Manufacturer Narrative
Other, other text: one unit was returned for investigation.Upon physical inspection, it was found that the complained issue could not be duplicated and the device passed all functional tests.Dhr review was not completed as there was no lot number available.

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY TUBE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
david halverson
6000 nathan lane north
7-15-26 fukushima,
minneapolis, MN 55442
MDR Report Key12725661
Report Number3012307300-2021-10495
Device Sequence Number1427925
Product Code BTO
UDI-Device Identifier15021312005783
UDI-Public15021312005783
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K912469
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60P055
Device Catalogue Number60P055
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Supplement Date Received by Manufacturer11/25/2021
06/15/2023
Initial Report FDA Received Date10/31/2021
Supplement Report FDA Received Date12/23/2021
06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown